# SDR CA120529008

- Difficulty date: May 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 19,689 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 122NLEC
- Condition: Inoperative
- Location: Engine
- Part time: 252 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ACFT WOULDN`T START.  MAINTENANCE DISCOVERED THAT THE FRONT OF THE STARTER CASE HAD SNAPPED A CHUNK OFF.
